Research article Special Issues

Existence and multiplicity of solutions for fractional $ p(x) $-Kirchhoff-type problems

  • Received: 10 February 2023 Revised: 21 March 2023 Accepted: 27 March 2023 Published: 10 April 2023
  • In this paper, we deal with the existence and multiplicity of solutions for fractional $ p(x) $-Kirchhoff-type problems as follows:

    $ \left\{ \begin{array}{l}M\Big(\int_Q\frac{1}{p(x, y)}\frac{| v(x)-v(y)|^{p(x, y)}}{| x-y|^{d+sp(x, y)}}dxdy\Big)(-\Delta_{p(x)})^s v(x)\ \, \, \, \, \, \, \,\\ = \lambda| v(x)|^{r(x)-2}v(x), \;\;\;\;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\;\;\;\;\;\;\, \, \, \, \, \, \, \, \, \, \, \;\; \;\;\;\, \, \, \, \, \, \, \, \, \text{in}\;\;\Omega, \\ v = 0, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\;\;\, \, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \, \, \, \, \, \text{in}\;\mathbb{R}^d\backslash\Omega, \end{array}\right. $

    where $ (-\triangle_{p(x)})^s $ is the fractional $ p(x) $-Laplacian. Different from the previous ones which have recently appeared, we weaken the condition of $ M $ and obtain the existence and multiplicity of solutions via the symmetric mountain pass theorem and the theory of the fractional Sobolev space with variable exponents.

    Citation: Zhiwei Hao, Huiqin Zheng. Existence and multiplicity of solutions for fractional $ p(x) $-Kirchhoff-type problems[J]. Electronic Research Archive, 2023, 31(6): 3309-3321. doi: 10.3934/era.2023167

    Related Papers:

  • In this paper, we deal with the existence and multiplicity of solutions for fractional $ p(x) $-Kirchhoff-type problems as follows:

    $ \left\{ \begin{array}{l}M\Big(\int_Q\frac{1}{p(x, y)}\frac{| v(x)-v(y)|^{p(x, y)}}{| x-y|^{d+sp(x, y)}}dxdy\Big)(-\Delta_{p(x)})^s v(x)\ \, \, \, \, \, \, \,\\ = \lambda| v(x)|^{r(x)-2}v(x), \;\;\;\;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\;\;\;\;\;\;\, \, \, \, \, \, \, \, \, \, \, \;\; \;\;\;\, \, \, \, \, \, \, \, \, \text{in}\;\;\Omega, \\ v = 0, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \;\;\;\;\;\, \, \, \, \, \, \, \, \, \, \;\;\;\, \, \, \, \, \, \, \, \, \, \, \, \, \, \text{in}\;\mathbb{R}^d\backslash\Omega, \end{array}\right. $

    where $ (-\triangle_{p(x)})^s $ is the fractional $ p(x) $-Laplacian. Different from the previous ones which have recently appeared, we weaken the condition of $ M $ and obtain the existence and multiplicity of solutions via the symmetric mountain pass theorem and the theory of the fractional Sobolev space with variable exponents.



    加载中


    [1] G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.
    [2] J. L. Lions, On some questions in boundary value problems of mathematical physics, North-Holland Math. Stud., 30 (1978), 284–346. https://doi.org/10.1016/S0304-0208(08)70870-3 doi: 10.1016/S0304-0208(08)70870-3
    [3] F. Fang, S. Liu, Nontrivial solutions of superlinear $p$-Laplacian equations, J. Math. Anal. Appl., 351 (2009), 138–146. https://doi.org/10.1016/j.jmaa.2008.09.064 doi: 10.1016/j.jmaa.2008.09.064
    [4] Y. Guo, J. Nie, Existence and multiplicity of nontrivial solutions for $p$-Laplacian Schrödinger-Kirchhoff-type equations, J. Math. Anal. Appl., 428 (2015), 1054–1069. https://doi.org/10.1016/j.jmaa.2015.03.064 doi: 10.1016/j.jmaa.2015.03.064
    [5] D. Liu, On a $p$-Kirchhoff equation via fountain theorem and dual fountain theorem, Nonlinear Anal., 72 (2010), 302–308. https://doi.org/10.1016/j.na.2009.06.052 doi: 10.1016/j.na.2009.06.052
    [6] L. Wang, K. Xie, B. Zhang, Existence and multiplicity of solutions for critical Kirchhoff-type $p$-Laplacian problems, J. Math. Anal. Appl., 458 (2018), 361–378. https://doi.org/10.1016/j.jmaa.2017.09.008 doi: 10.1016/j.jmaa.2017.09.008
    [7] F. Cammaroto, L. Vilasi, Multiple solutions for a Kirchhoff-type problem involving the $p(x)$-Laplacian operator, Nonlinear Anal., 74 (2011), 1841–1852. https://doi.org/10.1016/j.na.2010.10.057 doi: 10.1016/j.na.2010.10.057
    [8] G. Dai, D. Liu, Infinitely many positive solutions for a $p(x)$-Kirchhoff-type equation, J. Math. Anal. Appl., 359 (2009), 704–710. https://doi.org/10.1016/j.jmaa.2009.06.012 doi: 10.1016/j.jmaa.2009.06.012
    [9] G. Dai, R. Ma, Solutions for a $p(x)$-Kirchhoff type equation with Neumann boundary data, Nonlinear Anal. Real World Appl., 12 (2011), 2666–2680. https://doi.org/10.1016/j.nonrwa.2011.03.013 doi: 10.1016/j.nonrwa.2011.03.013
    [10] A. Zang, $p(x)$-Laplacian equations satisfying Cerami condition, J. Math. Anal. Appl., 337 (2008), 547–555. https://doi.org/10.1016/j.jmaa.2007.04.007 doi: 10.1016/j.jmaa.2007.04.007
    [11] Q. Zhang, C. Zhao, Existence of strong solutions of a $p(x)$-Laplacian Dirichlet problem without the Ambrosetti-Rabinowitz condition, Comput. Math. Appl., 69 (2015), 1–12. https://doi.org/10.1016/j.camwa.2014.10.022 doi: 10.1016/j.camwa.2014.10.022
    [12] E. Azroul, A. Benkirane, M. Shimi, An introduction to generalized fractional Sobolev space with variable exponent, arXiv preprint, 2019, arXiv: 1901.05687. https://doi.org/10.48550/arXiv.1901.05687
    [13] E. Azroul, A. Benkirane, M. Shimi, Eigenvalue problems involving the fractional $p(x)$-Laplacian operator, Adv. Oper. Theory, 4 (2019), 539–555. https://doi.org/10.15352/aot.1809-1420 doi: 10.15352/aot.1809-1420
    [14] E. Azroul, A. Benkirane, M. Shimi, M. Srati, On a class of fractional $p (x)$-Kirchhoff type problems, Appl. Anal., 100 (2021), 383–402. https://doi.org/10.1080/00036811.2019.1603372 doi: 10.1080/00036811.2019.1603372
    [15] A. Bahrouni, Comparison and sub-supersolution principles for the fractional $p(x)$-Laplacian, J. Math. Anal. Appl., 458 (2018), 1363–1372. https://doi.org/10.1016/j.jmaa.2017.10.025 doi: 10.1016/j.jmaa.2017.10.025
    [16] F. J. S. A. Corrêa, G. M. Figueiredo, On an elliptic equation of $p$-Kirchhoff type via variational methods, Bull. Aust. Math. Soc., 74 (2006), 263–277. https://doi.org/10.1017/S000497270003570X doi: 10.1017/S000497270003570X
    [17] F. J. S. A. Corrêa, G. M. Figueiredo, On a $p$-Kirchhoff equation via Krasnoselskii's genus, Appl. Math. Lett., 22 (2009), 819–822. https://doi.org/10.1016/j.aml.2008.06.042 doi: 10.1016/j.aml.2008.06.042
    [18] G. Dai, R. Hao, Existence of solutions for a $p(x)$-Kirchhoff-type equation, J. Math. Anal. Appl., 359 (2009), 275–284. https://doi.org/10.1016/j.jmaa.2009.05.031 doi: 10.1016/j.jmaa.2009.05.031
    [19] L. Diening, P. Harjulehto, P. Hästö, M. Ruzicka, Lebesgue and Sobolev Spaces with Variable Exponents, Springer, 2011. https://doi.org/10.1007/978-3-642-18363-8
    [20] U. Kaufmann, J. D. Rossi, R. Vidal, Fractional Sobolev spaces with variable exponents and fractional $p(x)$-Laplacians, Electron. J. Qual. Theory Differ. Equations, 76 (2017), 1–10. https://doi.org/10.14232/ejqtde.2017.1.76 doi: 10.14232/ejqtde.2017.1.76
    [21] E. Azroul, A. Benkirane, M. Shimi, General fractional Sobolev space with variable exponent and applications to nonlocal problems, Adv. Oper. Theory, 5 (2020), 1512–1540. https://doi.org/10.1007/s43036-020-00062-w doi: 10.1007/s43036-020-00062-w
    [22] J. Zhang, D. Yang, Y. Wu, Existence results for a Kirchhoff-type equation involving fractional $p(x)$-Laplacian, AIMS Math., 6 (2021), 8390–8404. https://doi.org/10.3934/math.2021486 doi: 10.3934/math.2021486
    [23] A. Bahrouni, V. Rǎdulescu, On a new fractional Sobolev space and applications to nonlocal variational problems with variable exponent, Discrete Contin. Dyn. Syst. Ser. S, 11 (2018), 379–389. https://doi.org/10.3934/dcdss.2018021 doi: 10.3934/dcdss.2018021
    [24] E. Azroul, A. Benkirane, M. Shimi, Existence and multiplicity of solutions for fractional $p(x, \cdot)$-Kirchhoff-type problems in $\mathbb{R}^N$, Appl. Anal., 100 (2021), 2029–2048. https://doi.org/10.1080/00036811.2019.1673373 doi: 10.1080/00036811.2019.1673373
    [25] E. Di Nezza, G. Palatucci, E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521–573. https://doi.org/10.1016/j.bulsci.2011.12.004 doi: 10.1016/j.bulsci.2011.12.004
    [26] X. Fan, D. Zhao, On the spaces $L^{p(x)}(\Omega)$ and $W^{m, p(x)}(\Omega)$, J. Math. Anal. Appl., 263 (2001), 424–446. https://doi.org/10.1006/jmaa.2000.7617 doi: 10.1006/jmaa.2000.7617
    [27] G. Dai, J. Wei, Infinitely many non-negative solutions for a $p(x)$-Kirchhoff-type problem with Dirichlet boundary condition, Nonlinear Anal., 73 (2010), 3420–3430. https://doi.org/10.1016/j.na.2010.07.029 doi: 10.1016/j.na.2010.07.029
    [28] M. Struwe, Variational Methods: Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems, Springer, 1996. https://doi.org/10.1007/978-3-540-74013-1
    [29] R. Kajikiya, A critical point theorem related to the symmetric mountain pass lemma and its applications to elliptic equations, J. Funct. Anal., 225 (2005), 352–370. https://doi.org/10.1016/j.jfa.2005.04.005 doi: 10.1016/j.jfa.2005.04.005
    [30] X. H. Tang, Infinitely many solutions for semilinear Schrödinger equations with sign-changing potential and nonlinearity, J. Math. Anal. Appl., 401 (2013), 407–415. https://doi.org/10.1016/j.jmaa.2012.12.035 doi: 10.1016/j.jmaa.2012.12.035
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(867) PDF downloads(85) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog